# SDR 2004FA0000537

- Difficulty date: May 5, 2004
- Submitted: July 8, 2004
- Operation: General aviation
- Aircraft: N1182E
- Make and model: Bbavia 8KCAB
- Aircraft serial: 31677
- Engine: Lyc AEIO360*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Part time: 945 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAR INSPECTED IAW 00-25-02R1.  FOUND 2 CRACKS IN BUTT END,  DOUBLER PLATES APPEAR TO BE LOOSENING.  CRACKS ARE HORIZONTAL ACROSS THE END GRAIN.
